MENU

You are here

Publications

Export 110 results:
Filters: Author is Gianni Dal Maso  [Clear All Filters]
Journal Article
Dal Maso G, Larsen CJ. Existence for wave equations on domains with arbitrary growing cracks. Rend. Lincei Mat. Appl. 22 (2011) 387-408 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4284
Dal Maso G, Iurlano F. Fracture models as Gamma-limits of damage models. Communications on Pure and Applied Analysis 12 (2013) 1657-1686 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/4225
Dal Maso G, Orlando G, Toader R. Fracture models for elasto-plastic materials as limits of gradient damage models coupled with plasticity: the antiplane case. Calculus of Variations and Partial Differential Equations [Internet]. 2016 ;55:45. Available from: https://doi.org/10.1007/s00526-016-0981-z
Ansini N, Dal Maso G, Zeppieri CI. Gamma-convergence and H-convergence of linear elliptic operators. Journal de Mathématiques Pures et Appliquées, Available online 12 September 2012 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/5878
Dal Maso G, Trebeschi P. Gamma-limit of periodic obstacles. Acta Appl. Math., 2001, 65, 207-215 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1495
Chiadò Piat V, Dal Maso G, Defranceschi A. G-convergence of monotone operators. Ann. Inst. H. Poincare\\\' Anal. Non Linére 7 (1990), no. 3, 123-160 [Internet]. 1990 . Available from: http://hdl.handle.net/1963/680
Ambrosio L, Dal Maso G. A general chain rule for distributional derivatives. Proc. Amer. Math. Soc. 108 (1990), no. 3, 691-702 [Internet]. 1990 . Available from: http://hdl.handle.net/1963/650
Dal Maso G. Generalised functions of bounded deformation. J. Eur. Math. Soc. (JEMS), to appear [Internet]. 2011 . Available from: http://hdl.handle.net/1963/6374
Dal Maso G, DeSimone A, Mora MG, Morini M. Globally stable quasistatic evolution in plasticity with softening. Netw. Heterog. Media 3 (2008) 567-614 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/1965
Dal Maso G, Garroni A. Gradient bounds for minimizers of free discontinuity problems related to cohesive zone models in fracture mechanics. Calc. Var. Partial Differential Equations 31 (2008) 137-145 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/1723
Dal Maso G, Fonseca I, Leoni G, Morini M. A higher order model for image restoration: the one dimensional case. SIAM J. Math. Anal. 40 (2009) 2351-2391 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3174
Dal Maso G, Fonseca I, Leoni G, Morini M. Higher order quasiconvexity reduces to quasiconvexity. Arch. Ration. Mech. Anal. 171 (2004) 55-81 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2911
Dal Maso G, Zeppieri CI. Homogenization of fiber reinforced brittle material: the intermediate case. Adv. Calc. Var. 3 (2010) 345-370 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3607
Barchiesi M, Dal Maso G. Homogenization of fiber reinforced brittle materials: the extremal cases. SIAM J. Math. Anal. 41 (2009) 1874-1889 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2705
Dal Maso G, Paderni G. Integral representation of some convex local functionals. Ricerche Mat. 36 (1987), no. 2, 197-214 [Internet]. 1987 . Available from: http://hdl.handle.net/1963/497
Dal Maso G, Defranceschi A. A Kellogg property for µ-capacities. Boll. Un. Mat. Ital. A (7) 2, 1988, no. 1, 127-135 [Internet]. 1988 . Available from: http://hdl.handle.net/1963/492
Dal Maso G, Orlando G, Toader R. Laplace equation in a domain with a rectilinear crack: higher order derivatives of the energy with respect to the crack length. [Internet]. 2014 . Available from: http://hdl.handle.net/1963/7271
Dal Maso G, Toader R. Limits of Dirichlet problems in perforated domains: a new formulation. Rend. Istit. Mat. Univ. Trieste 26 (1994) 339-360 [Internet]. 1994 . Available from: http://hdl.handle.net/1963/3649
Dal Maso G, Defranceschi A. Limits of nonlinear Dirichlet problems in varying domains. Manuscripta Math. 61 (1988), no. 3, 251-278. [Internet]. 1988 . Available from: http://hdl.handle.net/1963/536
Dal Maso G, Defranceschi A. Limits of nonlinear Dirichlet problems in varying domains. (Italian). Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 81, 1987, no. 2, 111-118 [Internet]. 1987 . Available from: http://hdl.handle.net/1963/486
Dal Maso G, Carriero M, Leaci A, Pascali E. Limits of obstacle problems for the area functional. Partial differential equations and the calculus of variations : essays in honor of Ennio De Giorgi. - Boston : Birkhauser, 1989. - p. 285-309 [Internet]. 1989 . Available from: http://hdl.handle.net/1963/577
Dal Maso G, De Cicco V, Notarantonio L, Tchou NA. Limits of variational problems for Dirichlet forms in varying domains. Journal des Mathematiques Pures et Appliquees. Volume 77, Issue 1, January 1998, Pages 89-116 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/6440
Agostiniani V, Dal Maso G, DeSimone A. Linear elasticity obtained from finite elasticity by Gamma-convergence under weak coerciveness conditions. Ann. Inst. H. Poincare Anal. Non Lineaire [Internet]. 2012 ;29:715-735. Available from: http://hdl.handle.net/1963/4267
Dal Maso G, Negri M, Percivale D. Linearized elasticity as gamma-limit of finite elasticity. Set-Valued Anal. 10 (2002), p.165-183 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3052
Dal Maso G, Goncharov VV, Ornelas A. A Lipschitz selection from the set of minimizers of a nonconvex functional of the gradient. Nonlinear Analysis, Theory, Methods and Applications. Volume 37, Issue 6, September 1999, Pages 707-717 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/6439

Pages

Sign in